BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Linear recurring sequence subgroups in finite fields

Participants in the publication
Owen J. Brison (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
J.Eurico Nogueira (Author)

Date of Publication
2003-10

Where published
Finite Fields and Their Applications

Publication Identifiers
ISSN - 1071-5797

Publisher
Elsevier BV

Volume
9
Number
4

Number of pages
9
Starting page
413
Last page
422

Document Identifiers
DOI - https://doi.org/10.1016/s1071-5797(03)00014-5
URL - http://dx.doi.org/10.1016/s1071-5797(03)00014-5


Export

APA
Owen J. Brison, J.Eurico Nogueira, (2003). Linear recurring sequence subgroups in finite fields. Finite Fields and Their Applications, 9, 413-422. ISSN 1071-5797. eISSN . http://dx.doi.org/10.1016/s1071-5797(03)00014-5

IEEE
Owen J. Brison, J.Eurico Nogueira, "Linear recurring sequence subgroups in finite fields" in Finite Fields and Their Applications, vol. 9, pp. 413-422, 2003. 10.1016/s1071-5797(03)00014-5

BIBTEX
@article{44615, author = {Owen J. Brison and J.Eurico Nogueira}, title = {Linear recurring sequence subgroups in finite fields}, journal = {Finite Fields and Their Applications}, year = 2003, pages = {413-422}, volume = 9 }